# SDR R61A2022100600621

- Difficulty date: September 17, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 224,129 hours, 15,288 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: 17021766413
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL AREAS OF CORROSION AS MARKED ON FR 14 CROSSBEAM OUTBOARD OF RH SEAT TRACK. PERFORMED PERMANENT SPLICE REPAIR ON CROSSBEAM FR 14 O/B OF RH SEAT TRACK. REF EMB SRM 53-00-10/ REPAIR 03P.
